Common fixed point theorems for generalized contraction involving rational expressions in complex valued metric spaces

Open access


The purpose of this paper is to study common fixed points in complex valued metric spaces and obtain sufficient conditions for the existence of common fixed points of a pair of mappings satisfying generalized contraction involving rational expressions.

[1] R.P. Agarwal, D. O'Regan, D.R. Sahu, Fixed point theory for Lipschitzian-type mappings with applications, Series: Topological Fixed Point Theorems and its Applications, 6, Springer, New York, 2009.

[2] M. A. Alghamdi, V. Berinde, N. Shahzad, Fixed points of non-self almost contractions, Carpathian Journal of Mathematics, 30(1)(2014), 7-14.

[3] A. Azam, B. Fisher, M. Khan, Common fixed point theorems in complex valued metric spaces, Numerical Functional Analysis and Optimization, 3(3) (2011), 243-253.

[4] S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3(1922), 133-181.

[5] O. Hadzic, E. Pap, Fixed Point Theory in PM-Spaces, Kluwer Academic, Dordrecht, The Netherlands(2001).

[6] L.G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007), 1468-1476.

[7] J.L. Kelley, General Topology, Van Nostrand Reinhold, New York(1955).

[8] H.P.A. Kunzi, A note on sequentially compact quasi-pseudo-metric spaces, Monatshefte Math., 95(1983), 219-220.

[9] M. Telci, B. Fisher, On a fixed point theorem for fuzzy mappings in quasi- metric spaces, Thai J. Math., 2(2003), 1-8.

[10] J.S. Ume, Fixed point theorems in generalizing spaces of quasi metric family and applications, Indian J. Pure App. Math., 33(2002), 1041-1051.

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Journal Information

IMPACT FACTOR 2018: 0.638
5-year IMPACT FACTOR: 0.58

CiteScore 2018: 0.55

SCImago Journal Rank (SJR) 2018: 0.254
Source Normalized Impact per Paper (SNIP) 2018: 0.583

Mathematical Citation Quotient (MCQ) 2016: 0.10

Target Group

researchers in all fields of pure and applied mathematics


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 212 130 10
PDF Downloads 128 99 7